# SDR RAAA98E8013

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND FWD LOWER CARGO DOOR OUTER SKIN CRACKED APPROX 1 INCH AT HANDLE RECESS.  REPAIRED PER SRM 53-2-1, FIG 2 (SHEET 3) AND FIG 2 (SHEET 5), M-54 NR 14.
